I have been on the Depo twice now and missed my third shot that was due 2-3 weeks ago. I have had my period regular since starting the Depo and My last period started on the 17th of March and I am expecting my next within the next few days. I pulled up the ovulation calculator And realised my partner and I had unprotected sex on one of my most fertile days. I began bleeding pinkish/brown blood on Friday but it wasn't enough to use a tamp or pad it was only when I wiped. It has gone away now. I've had mild cramps in lower abdomen and I'm just wondering if it sounds like I'm pregnant? Especially just coming off of the Depo
You do not have periods on Depo. A period is flushing out the lining of your womb, including an unfertilised egg.
You do not produce an egg when on Depo (therefore you do NOT have fertile days). What you are experiencing is break-through hormonal bleeding. This can last until you have your 3rd Depo shot. By then, it has usually stopped altogether.
You may get all sorts of hormonal symptoms on Depo, such as bleeding, pregnancy like symptoms (because Depo tricks your body into thinking you're pregnant, to prevent you releasing eggs each month), such as bloating, sort breasts, lower back ache (Depo softens the ligaments in your back, as if preparing it to expand to make room for a growing baby), mood swings etc. Most of these symptoms pass as you get your next couple of shots.
Once you came off the Depo (weeks 12 onwards after your last shot), then technically you could get your periods (& fertility) back quickly, but usually it takes months. For some, it takes up to 18 months.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2015 • 1 answer
I missed my depo shot by 20 days and had unprotected sex every day till my menstrual . And I had my?
Posted 25 Feb 2016 • 0 answers
Posted 10 Jul 2016 • 0 answers
Had unprotected sex 7days after menstruation,took contraceptive oils the next day, can I get pregna?
Posted 14 Jul 2016 • 0 answers
Posted 17 Aug 2016 • 1 answer